# SDR DALA2017071605452

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N982AT
- Make and model: Boeing 717-200
- Aircraft serial: 55041
- Aircraft time: 41,118 hours, 27,093 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES AT THE LT & RT SIDES OF VERTICAL STABILIZER L.E. FRONT SPAR CAP.   REPAIRED IAW ETI-17-17-084, REV 3, AND ER/A 559503-14AD, REV ORIGINAL.
